# SDR R61A20110413

- Difficulty date: December 1, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N114HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 11,428 hours, 9,135 cycles
- System (JASC): 5240 · Service Doors
- Part: Pad
- Part number: 17083363005
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE COPPER PADS ON FWD AND AFT GUIDE RAMPS CORRODED R1 DOOR.  MAINTENANCE REMOVED AND REPLACED THE COPPER GUIDE PADS ON THE R1 DOOR FWD AND AFT GUIDE RAMPS IAW EMB 175 AMM 53-10-25.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
